Overdetermined interpolation problems for entire functions of the exponential type

TitleOverdetermined interpolation problems for entire functions of the exponential type
Publication TypeJournal Article
Year of Publication2014
AuthorsVolchkov, VV, Volchkov, Vit.V
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
Date Published6/2014

Criteria for the existence of entire functions of the exponential type of at most ς which take the given values at the points from the given sequence of numbers with a density of more than ς are obtained.

Keywordsexponential type, functions, interpolation problems

1. Golberg A. A., Levin B. Ya., Ostrovsky I. V. Entire and meromorphic functions. In: The results of science and technology. Modern problems of mathematics. Fundamental directions. Vol. 85. Moscow: VINITI, 1991: 5–185 (in Russian).
2. Gelfond A. O. Calculus of finite differences.Moscow: Nauka, 1967 (in Russian).
3. Khermander L. Introduction to the theory of functions of several complex variables. Moscow: Mir, 1968 (in Russian).
4. Markushevich A. I. Selected chapters of the theory of analytic functions. Moscow: Nauka, 1976 (in Russian).
5. Biberbakh L. Analytical continuation. Moscow: Nauka, 1967 (in Russian).
6. Volchkov V. V., Volchkov Vit. V. Offbeat integral geometry on symmetric spaces. Heidelberg: Springer, 2013. https://doi.org/10.1007/978-3-0348-0572-8
7. Helgason S. Groups and geometric analysis. Moscow: Mir, 1987 (in Russian).
8. Volchkov V. V., Volchkov Vit. V. Harmonic analysis of mean periodic functions on symmetric spaces and the Heisenberg group. London: Springer, 2009. https://doi.org/10.1007/978-1-84882-533-8
9. Volchkov V. V. Integral geometry and convolution equations. Dordrecht: Kluwer, 2003. https://doi.org/10.1007/978-94-010-0023-9